Items where Year is 1992


Up a level
Export as [feed] RSS [feed] RSS 2.0 Short Author List
Group by: Creators | Item Type | No Grouping
Jump to: C | M
Number of items: 2.

C


CROMWELL, PR and MORTON, HR
(1992) POSITIVITY OF KNOT POLYNOMIALS ON POSITIVE LINKS. Journal of Knot Theory and Its Ramifications, 01 (02). 203 - 206. ISSN 0218-2165, 1793-6527

M


Morton, HR and Strickland, PM
(1992) Satellites and surgery invariants. In: Knots '90. Walter de Gruyter,Amsterdam, 47 - 66.

This list was generated on Sat Dec 15 00:58:35 2018 GMT.